MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, REPLACEMENT

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, REPLACEMENT
Model Number HC105-20
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 8 years and 1 month post implant of this 20mm pulmonary valved conduit in a (b)(6)-year-old pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for replacement was reported as moderate-severe pulmonary regurgitation with mild stenosis.No additional adverse patient effects were reported.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10920072
Report Number2025587-2020-03632
Device Sequence Number16464399
Product Code DYE
UDI-Device Identifier00681490908597
UDI-Public00681490908597
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P870078
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2016
Device Model NumberHC105-20
Device Catalogue NumberHC105-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age13 YR
Patient Weight33